Density estimation in the uniform deconvolution model
P. Groeneboom and
G. Jongbloed
Statistica Neerlandica, 2003, vol. 57, issue 1, 136-157
Abstract:
We consider the problem of estimating a probability density function based on data that are corrupted by noise from a uniform distribution. The (nonparametric) maximum likelihood estimator for the corresponding distribution function is well defined. For the density function this is not the case. We study two nonparametric estimators for this density. The first is a type of kernel density estimate based on the empirical distribution function of the observable data. The second is a kernel density estimate based on the MLE of the distribution function of the unobservable (uncorrupted) data.
Date: 2003
References: View complete reference list from CitEc
Citations: View citations in EconPapers (8)
Downloads: (external link)
https://doi.org/10.1111/1467-9574.00225
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:stanee:v:57:y:2003:i:1:p:136-157
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0039-0402
Access Statistics for this article
Statistica Neerlandica is currently edited by Miroslav Ristic, Marijtje van Duijn and Nan van Geloven
More articles in Statistica Neerlandica from Netherlands Society for Statistics and Operations Research
Bibliographic data for series maintained by Wiley Content Delivery ().